# SDR AU960292

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Condition: Separated
- Location: Main Gear Sys
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR PIVOT TORQUE LINK ATTACHMENT BOLT PULLED THE BUSH THROUGH THE CENTRE OF THE TORQUE LINK ALLOWING THE WHEEL ASSEMBLYTO TURN 90 DEGREES TO THE FORWARD DIRECTION OF THE AIRCRAFT -  CAUSED BY WHEEL SHIMMY - SUSPECT A NON STANDARD BUSH WAS FITTED APPROXIMATELY 4 YEARS PREVIOUS WITH A DIAMETER CLOSE TO THAT OF  THE BOLT HEAD - FRETTING IN SERVICE EVENTUALLY ALLOWED THE BOLTTO PULL THROUGH - UNAPPROVED PART - PERSONNEL/MAINTENANCE ERROR
